# SDR DALA2021061703310

- Difficulty date: June 16, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 41,804 hours, 21,995 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3152 - DE - DUE TO F/CTRL FLAPS LOCKED FAULT WITH FLAPS STUCK AT FLAPS POSITION 3, DECLARED AN EMERGENCY AND LANDED SAFELY. CORRECTIVE ACTION: NO FAULT FOUND. RESET WINGTIP BRAKE OF FLAP SYSTEM PER A319 AMM 27-50. AIRCRAFT RTS. SFCC 1, 2, AND BOTH FLAP APPU REPLACED ON FOLLOW-UP LOG. (7378038)
